# SDR HNAA2020041500135

- Difficulty date: March 14, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,832 hours, 33,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR. 75 AREA HAS A SKIN CRACK ABOVE STR., 2R MARKED, SETTINGS: FREQ.
400KHZ, ANGLE: 291.1 DEG., H-61.3DB., V-77.6DB., FILTER: LO-PASS 500HZ.,
PROBE: 100-500KHZ....ACCOMPLISHED REPAIR OF FUSELAGE SKIN AT FR 75
STGR 2R IAW EMB 145 SRM 53-31-01 AND EO1-53-20-0157
